# SDR UF6A990755

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5730 - FLOOR EMERGENCY LIGHTS IN ROW 11 TO 14 AS WELL AS THE OVERHEAD LIGHTS ARE INOPERATIVE.  MAINTENANCE PERFORMED OPS CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.  (M)
